# SDR KNNA200700010

- Difficulty date: January 25, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- Aircraft time: 55,935 hours, 58,579 cycles
- Engine: Pwa JT8D9
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 178 BULKHEAD IS CRACKED AT W/L 234,RBL 9-RBL 10.  FOUND PROVIDE INSTRUCTIONS ON REPAIR OF BULKHEAD AT STA 178 RBL 9-RBL 10 .
